Hey everybody, I have some concerns about pregnancy and my birth control. I am on my fourth week of Alyacen 1/35. Around the beginning of the pack I started having stomach pain. As weeks have gone by my stomach pain has stayed the same but as of really recently I have been having mild diarrhea, but it is way after I take my pill. I have also been participating on the Whole 30 challenge which I am about to finish, and I believe I have not been getting enough fiber and that why I am having these issues. But I have bouts of anxiety and I cant help but think I am pregnant. My boyfriend never ejaculates in me, so I don't really think I am pregnant. I also have not missed my period which should start on a week. So what do you guys think? IBS, Fiber/diet problem/ or pregnancy/ birth control?
It is probably the huge change in your diet that is causing the diarrhea and stomach pain. Big changes in the body like this can also effect your period. If your body is stressed, it tells itself that pregnancy is not sustainable at this time so you may not ovulate and may not have a period. Whole 30 is not a normal eating pattern and it will affect your body. If you are eating a lot more vegetables, it can lead to increased gas and bloating then on to diarrhea. Once you begin eating a normal well balanced diet, this stuff will stop.
- Alyacen 1 / 35 Information for Consumers
- Alyacen 1 / 35 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alyacen 1 / 35 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2015 • 1 answer
Posted 25 Apr 2016 • 0 answers
Posted 19 May 2016 • 0 answers
Posted 24 Jun 2016 • 0 answers
Birth Control Pills - Started talking birth control pill four days ago and today I feel really ill!?
Posted 20 Nov 2016 • 1 answer